Sh:753

Bib entry
@article{Sh:753,
 author = {Mildenberger, Heike and Shelah, Saharon},
 title = {{The splitting number can be smaller than the matrix chaos number}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {171},
 number = {2},
 year = {2002},
 pages = {167--176},
 issn = {0016-2736},
 doi = {10.4064/fm171-2-4},
 mrclass = {03E17 (03E35)},
 mrnumber = {1880382},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.4064/fm171-2-4},
 note = {\href{https://arxiv.org/abs/math/0011188}{arXiv: math/0011188}},
 arxiv_number = {math/0011188}
}